# SDR REXA2020030400312

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR LOWER FLOOR SUPPORT ANGLE IS CORRODED
REPLACED MOUNTING ANGLE P/N 601R38303-253 IAW CRJ 200 SRM 51-42-36, 51-42-11, 51-42-21 AND 51-42-06. WVAC STAMP
